# SDR V0XD20180421005

- Difficulty date: April 21, 2018
- Submitted: April 21, 2018
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 36,921 hours, 27,568 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: MM67080507003
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT BAY, LT WING ANTI-ICE  DUCT MOUNTING BRACKET CRACKED.   REMOVED AND REPLACED THE MOUNTING BRACKET IAW SRM 51-42-21.
